UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

NSAIDs (including aspirin): Primary prevention of gastroduodenal toxicity

Authors

Mark Feldman, MD, MACP, AGAF, FACG

Section Editor — Acid Peptic Disease

Texas Health Presbyterian Hospital Dallas

Clinical Professor of Internal Medicine

University of Texas Southwestern Medical School at Dallas

Shounak Das, MD

Volunteer Clinical Faculty, University of Texas Southwestern Medical School at Dallas

Department of Internal Medicine, Texas Health Presbyterian Hospital Dallas

Section Editor

J Thomas Lamont, MD

Editor-in-Chief — Gastroenterology and Hepatology

Section Editor — Anorectal Disorders and Misc. Lower GI Disease; Nutrition, Malabsorption, and Misc. Upper GI Disease

Professor of Medicine

Harvard Medical School

Deputy Editor

Shilpa Grover, MD, MPH, AGAF

Deputy Editor — Gastroenterology/Hepatology

Assistant Professor of Medicine, Part-time

Harvard Medical School

Peer Reviewer

Reviewers are not identified on topic reviews to preserve anonymity